Alert archive / Connecticut / Flash Flood Warnings in 2009
Flash Flood Warning 34, NWS New York, NY
NWS New York, NY issued this flash flood warning at Aug 12, 2009, 5:03 PM EDT for Putnam County, New York; Greater Bridgeport Planning Region, Naugatuck Valley Planning Region, Connecticut. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 12, 2009, 5:03 PM EDT (21:03 UTC)
- Expired
- Aug 12, 2009, 8:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Greater Bridgeport Planning Region, CT, Naugatuck Valley Planning Region, CT, Putnam County, NY
The radar
The Brookhaven radar (KOKX), 86 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 12, 5:10 PM EDT | FLASH FLOOD | Southbury, CT | RT 172 IN SOUTHBURY CLOSED DUE TO FLOODING |
| Aug 12, 5:47 PM EDT | FLASH FLOOD | 5 N Danbury, CT | SAW MILL RD CLOSED DUE TO FLOODING NEAR RT 39. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 9.1 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 286 J/kg
- Mixed-layer CIN
- -108 J/kg
- Mixed-layer LCL
- 974 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KOKX 122103
FFWOKX
CTC001-009-NYC079-130000-
/O.NEW.KOKX.FF.W.0034.090812T2103Z-090813T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW YORK NY
503 PM EDT WED AUG 12 2009
THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN NEW HAVEN COUNTY IN SOUTHERN CONNECTICUT...
NORTHERN FAIRFIELD COUNTY IN SOUTHERN CONNECTICUT...
PUTNAM COUNTY IN SOUTHEAST NEW YORK...
* UNTIL 800 PM EDT...
* AT 501 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
2 TO 3 INCHES OF RAIN HAS FALLEN ACROSS THE AREA...WITH AN
ADDITIONAL 1 TO 2 POSSIBLE IN THE WARNED AREA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 4165 7349 4151 7344 4152 7339 4148 7334
4151 7333 4152 7317 4155 7317 4157 7310
4164 7302 4165 7294 4157 7294 4157 7289
4148 7287 4136 7396 4140 7395 4144 7398
4150 7392 4153 7354 4167 7352
$$
SMITH1 follow-up statement
000
WGUS71 KOKX 122354
FFSOKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
754 PM EDT WED AUG 12 2009
CTC001-009-130004-
/O.CAN.KOKX.FF.W.0034.000000T0000Z-090813T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAIRFIELD CT-NEW HAVEN CT-
754 PM EDT WED AUG 12 2009
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHWESTERN NEW
HAVEN AND NORTHERN FAIRFIELD COUNTIES...
LAT...LON 4141 7354 4136 7396 4140 7395 4144 7398
4150 7392 4150 7388 4150 7387 4150 7384
4153 7354 4153 7353
$$
NYC079-130000-
/O.CON.KOKX.FF.W.0034.000000T0000Z-090813T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PUTNAM NY-
754 PM EDT WED AUG 12 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR
PUTNAM COUNTY...
AT 751 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED
AREA. THIS WARNING WILL LIKELY BE EXTENDED OR REISSUED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 4141 7354 4136 7396 4140 7395 4144 7398
4150 7392 4150 7388 4150 7387 4150 7384
4153 7354 4153 7353
$$
SMITHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Aug 12, 3:09 PM EDT, 1 hour 54 minutes earlier.
Area forecast discussion, Aug 12, 3:09 PM EDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEW YORK NY 309 PM EDT WED AUG 12 2009 .SYNOPSIS... WEAK WAVES OF LOW PRESSURE WILL TRACK ALONG A STATIONARY BOUNDARY SOUTH OF THE REGION THROUGH THE END OF THE WEEK. HIGH PRESSURE BUILDS OVER THE AREA FOR THE WEEKEND...THEN A SERIES OF WEAK COLD FRONTS WILL IMPACT THE REGION NEXT WEEK. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... LOW PRES OVER SOUTHERN NJ WILL SLOWLY TRACK NORTHEAST ALONG A STALLED FRONTAL BOUNDARY SOUTH OF THE AREA TONIGHT. MID-LEVEL SHORTWAVE AHEAD OF AN UPPER TROUGH WILL HELP PRODUCE NUMEROUS SHOWERS WITH EMBEDDED THUNDERSTORMS ACROSS THE REGION...AND SHOWERS/TSTMS WILL CONTINUE TO DEVELOP AND IMPACT THE REGION THIS EVENING UNTIL THE SHORTWAVE DEPARTS AFTER MIDNIGHT. WITH EASTERLY FLOW OVER THE AREA...SFC DEWPOINTS ARE WELL INTO THE 60S...APPROACHING 70 THROUGHOUT THE CWA. AS A RESULT...PWATS ARE WELL OVER 1.5 INCHES...AND APPROACHING 2 INCHES ACROSS THE SOUTHERN THIRD OF THE CWA. MAIN IMPACT FROM STORMS WILL BE LOCALLY HEAVY RAIN...AND WX GRIDS WILL NOTE THIS IMPACT. MID LEVEL WINDS ARE GENERALLY AT 10 KT OR LESS UP TO ABOUT 20 KFT...AT WHICH WIND SPEEDS THEN INCREASE TO 30-40 KT. WITH A LACK OF WIND SPEED ALOFT...STORMS ARE VERY SLOW TO MOVE...MAKING URBAN AND SMALL STREAM FLOODING WITH LOCALIZED FLASH FLOODING LIKELY AS HEAVY RAIN FALLS OVER AN AREA FOR A FAIRLY LONG TIME. CONSIDERED A FLASH FLOOD WATCH...BUT DO NOT THINK THAT FLOODING IS WIDESPREAD ENOUGH TO WARRANT ONE. AFTER SHORTWAVE DEPARTS AFTER MIDNIGHT...SFC LOW WILL BE SOUTH OF LONG ISLAND...BUT SOME MID-LEVEL RIDGING WILL BUILD ALONG THE EAST COAST AHEAD OF THE H5 TROUGH. DUE TO THE PROXIMITY OF THE SFC LOW... WILL KEEP CHANCE POPS IN THE FCST...BUT WILL REMOVE MENTION OF HEAVY RAIN AS THE HEAVIEST OF THE STORMS SHOULD BE EAST OF THE REGION BY THEN. ANOTHER MUGGY NIGHT WITH PATCHY FOG. LOWS IN THE MID TO UPPER 60S...AND NEAR 70 IN/AROUND NYC. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/... WITH LOW PRES SOUTH OF LONG ISLAND AND A DEEP MID-LEVEL TROUGH WITH SEVERAL STRONG SHORTWAVES ROTATING THROUGH ITS BASE ON THU...WILL KEEP CHANCE POPS IN THE FCST FOR SHOWERS/TSTMS. IT IS STILL UNCERTAIN JUST HOW FAR NORTH THE LOW WILL DRIFT...BUT WITH DEWPOINTS IN THE UPPER 60S AND TEMPS APPROACHING 80...WILL LOOK FOR MORE CONVECTION TO FIRE UP. GFS ALSO INDICATING AN AREA OF HEAVY RAIN OVER NJ/NYC/LONG ISLAND THAT THE NAM IS NOT PICKING UP ON...PROBABLY DUE TO CONVECTIVE FEEDBACK ISSUES IN THE GFS. LIKE TODAY...EMBEDDED TSTMS WITH LOCALLY HEAVY RAIN POSSIBLE. CONDITIONS DRY OUT THU NIGHT. FRI WILL FEATURE SFC HIGH PRES BUILDING INTO THE EASTERN SEABOARD...BUT UPPER TROUGH WILL BE SLOW TO DEPART. WILL KEEP SLIGHT CHANCE TO CHANCE POPS FOR FRI AFTERNOON. WITH WARMER TEMPS AND HIGH DEWPOINTS...INSTABILITY LEVELS WILL BE HIGHER THAN THU...SO ISOLATED STRONG STORMS ARE POSSIBLE. HIGH PRES OVER THE AREA SAT WILL KEEP THE AREA MAINLY DRY AND MILD WITH HIGHS IN THE 80S TO NEAR 90. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... SEVERAL MID-LEVEL SHORTWAVES WILL MOVE THROUGH THE REGION STARTING LATE SUN THROUGH LATE MON. WILL KEEP THE AREA MAINLY DRY WITH A HIDDEN SLIGHT CHANCE POP AS SOME AFTERNOON CONVECTION IS POSSIBLE. BY THE MIDDLE OF THE WEEK...A STRONGER COLD FRONT APPROACHES...AND WILL BUMP UP POPS TO CHANCE FOR TUE/WED. TEMPS WILL BE NEAR TO SLIGHTLY ABOVE NORMAL. && .AVIATION /19Z WEDNESDAY THROUGH MONDAY/... GENERALLY A MOSTLY CLOUDY/OVERCAST DAY WITH SLOW MOVING SHOWERS AND THUNDERSTORMS. BEST CHANCE OF SHOWERS AND THUNDERSTORMS WILL BE MAINLY AT THE NYC TERMINALS AND WESTWARD. GENERALLY VFR WITH MVFR CONDITIONS IN AREAS OF CONVECTION. EXACTLY WHERE THUNDER WILL DEVELOP IS UNCERTAIN AND WILL CONTINUE TO CARRY CB IN THE TAFS. WINDS TODAY WILL BE FROM THE SOUTHEAST AROUND 10KT OR LESS. TONIGHT...WINDS WILL REMAIN LIGHT AND SHIFT FROM THE SOUTHEAST TO A MORE EASTERLY COMPONENT. THE THREAT OF SHOWERS ARE EXPECTED TO CONTINUE THROUGH AT LEAST 06Z...THEN DRIER WEATHER IS EXPECTED. THURSDAY...LOW PRESSURE PASSES SOUTH AND EAST OF THE LONG ISLAND BRINGING MOSTLY CLOUDY/CLOUDY SKIES AND ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS. CONFIDENCE LOW AS TO WHERE THUNDERSTORMS DEVELOP THURSDAY AFTERNOON AND WILL LEAVE OUT OF THE TAFS FOR NOW. OUTLOOK FOR 12Z THU THROUGH SUN... THU: MVFR PROBABLE AM / VFR PROBABLE PM...SCT TSTMS FRI: VFR PROBABLE SAT: VFR PROBABLE SUN: VFR PROBABLE && .MARINE... GENERALLY SUB SMALL CRAFT ADVISORY CONDITIONS EXPECTED. STATIONARY FRONT REMAINS JUST SOUTH OF THE WATERS...AND LOW PRES WILL SLOWLY TRACK ALONG THIS BOUNDARY TONIGHT THROUGH THU...FOLLOWED BY A COLD FRONT AND UPPER TROUGH ON FRI. OCEAN SEAS MAY BUILD CLOSE TO 5 FT LATE THU AS THE LOW PASSES THROUGH THE WATERS. HIGH PRES BUILDS INTO THE WATERS THIS WEEKEND. && .HYDROLOGY... SHOWERS AND TSTMS THIS EVENING...GENERALLY TAPERING OFF AFTER MIDNIGHT. BASIN AVERAGE QPF OF 1/4 TO 1/2 INCH WITH LOCALIZED AMOUNTS OF OVER AN INCH POSSIBLE IN ANY SLOW MOVING STORMS. GENERALLY URBAN AND POOR DRAINAGE FLOODING PROBLEMS EXPECTED...WITH LOCALIZED FLASH FLOODING. SCT AFTERNOON/EVENING SHOWERS AND THUNDERSTORMS EXPECTED THURSDAY AND FRIDAY AFTERNOON...MAINLY ACROSS CITY AND INTERIOR. LOCALIZED URBAN AND POOR DRAINAGE FLOODING ISSUES POSSIBLE ONCE AGAIN WITH SLOW MOVING STORMS. && .OKX WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. NJ...NONE. MARINE...NONE. && SYNOPSIS...MPS NEAR TERM...MPS SHORT TERM...MPS LONG TERM...MPS AVIATION...JC MARINE...MPS HYDROLOGY...MPS
Hazardous weather outlook, Aug 12, 4:11 AM EDT, 12 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 411 AM EDT WED AUG 12 2009 CTZ005-006-009-NJZ002>006-011-NYZ067>077-130815- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-SOUTHERN FAIRFIELD- WESTERN PASSAIC-BERGEN-EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE- PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER- NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)- QUEENS-NASSAU- 411 AM EDT WED AUG 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE AREA THIS AFTERNOON INTO THIS EVENING. THIS ACTIVITY WILL BE SLOW MOVING WITH THE POTENTIAL FOR HEAVY DOWNPOURS. AS A RESULT THERE IS A LOW END THREAT FOR URBAN AND POOR DRAINAGE FLASH FLOODING DURING THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ007-008-010>012-NYZ078>081-130815- NORTHERN MIDDLESEX-NORTHERN NEW LONDON-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 411 AM EDT WED AUG 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-130815- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 411 AM EDT WED AUG 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
In the hours before
Special weather statement, Aug 12, 12:46 PM EDT, 4 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW YORK NY 1246 PM EDT WED AUG 12 2009 CTZ005>012-NJZ002>006-011-NYZ067>081-122300- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-BERGEN- EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)- BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU- NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK- SOUTHEASTERN SUFFOLK- 1246 PM EDT WED AUG 12 2009 ...POTENTIAL FOR HEAVY RAIN THIS AFTERNOON... A VERY HUMID AIRMASS WILL REMAIN IN PLACE THIS AFTERNOON. WITH WEAK WINDS ALOFT...ANY THUNDERSTORMS THAT DEVELOP WILL BE SLOW TO MOVE. THEREFORE...THEY HAVE THE POTENTIAL TO PRODUCE HEAVY AMOUNTS OF RAIN OVER A SMALL AREA. THIS MAY LEAD TO FLOODING OF ROADWAYS AND LOW LYING AREAS...AND AREAS WITH POOR DRAINAGE. TRAVELERS SHOULD REMAIN AWARE OF WATER COVERING ROADWAYS...AND NOT DRIVE THROUGH THESE AREAS.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 1:01 PM EDT | Areal Flood Advisory | OKX | Nassau, Queens | 89 min |
| Aug 12, 3:42 PM EDT | Areal Flood Advisory | OKX | Orange, Putnam, Rockland, Westchester | 93 min |
| Aug 12, 5:31 PM EDT | Areal Flood Advisory | OKX | Orange | 89 min |
| Aug 12, 7:05 PM EDT | Areal Flood Advisory | OKX | Orange | 115 min |
| Aug 12, 7:29 PM EDT | Flash Flood Warning | OKX | Orange | 3 hr |
| Aug 12, 3:37 PM EDT | Areal Flood Advisory | OKX | Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region | 83 min |
Nearby
Flash Flood Warnings in Connecticut, 2009Flash Flood Warnings in New York, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.